Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Are stomach pains, sensitivities in legs not related to VitD deficiency ?

Hello guys, Im going to try keep this short and sweet. In March I started to get aches and pains in my limbs. It developed traveling from each joint day to day, also giving me a sensitive sensation in my legs. In April it was still there all over my limbs moving day to day but a constant stomach cramp was present now.   After doctor and hosital visits the main answer was wait it out it will pass even though no one knew what it was. I was then treated for kidney infection but urine results showed that was clear.   My blood test in April showed a slightly raised ANA so my doctor refered my to a rheumatologist . In May I saw the rheumatologist she gave me the all clear on physical examination but ordered a blood test. The results showed my vitimin D level was low at 25 so I m now im on Colecaliferol 20,000. My symptoms subsided mid may until this week where the stomach and back pains are back with the shooting aching pains all over my body. Has anyone else seen anything else like this? Doctors don t seem to be giving answers.  I keep being told stomach pains and cramps are not related to vitimin D deficiency but no one is doing anything.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in stomach is not related to vitamin D3 deficiency. The sensitivities in legs or numbness could be related. Take proper supplements for inprovenent.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 17 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor